MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-19
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: medical device problem code 2017 - failure to follow steps / instructions.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the unknown lesion.A 8x19mm omni link elite balloon expandable stent (bes) was advanced into the anatomy however, the stent was not located on the balloon.The bes was removed and the stent was found to be on the preparation table.There were no adverse patient effects and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that the procedure was performed to treat a lesion in the unknown artery.A 8x19mm omni link elite balloon expandable stent (bes) was advanced into the anatomy however, the stent was not located on the balloon.The bes was removed and the stent was found to be on the preparation table.It should be noted that the omnilink elite instructions for use (ifu), states: prior to using the omnilink elite stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Verify that the stent is located between the radiopaque balloon markers.Do not use if any defects are noted.In this case, it is unknown if the ifu deviation contributed to the reported event.Based on the reported information and the observations from the returned device analysis, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20358145
Report Number2024168-2024-11626
Device Sequence Number15256037
Product Code NIO
UDI-Device Identifier08717648178498
UDI-Public(01)08717648178498(17)270331(10)3100941
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012631-19
Device Catalogue Number1012631-19
Device Lot Number3100941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown